# SDR FXGA20170215001

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 68,606 hours, 45,222 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Position Switch
- Condition: Sticking
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, GEAR DOOR OPEN LIGHT AND GEAR RED UNSAFE LIGHTS FOR LEFT AND RIGHT MAIN GEAR ILLUMINATED WITH GEAR HANDLE IN UP POSITION.
